# SDR ASOA20131017255

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 29,914 hours, 16,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14552201401
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE LT HORIZONTAL STABILIZER L/E WAS FOUND TO BE CORRODED AROUND RIVET HEADS ON THE UPPER SURFACE.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED THE L/E IAW EC5510-01214, REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
